# SDR CA991231030

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 53,963 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Failed
- Location: Cockpit
- Component: Flight Compartme, Boeing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICERS WINDSHIELD SHATTERED ON APPROACH, WINDSHIELD REPLACED.
